# SDR UIEA2020011300052

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,929 hours, 24,857 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS "LH FWD FUEL PUMP"( PERFORMED OPERATIONAL CHECK PER AMM 28-22-00. NO FAULTS NOTED. SYSTEM OK FOR SERVICE. )
